# SDR IPXA2014032882451

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5260 · Entrance Stairs
- Part: Power Supply
- Condition: Malfunctioned
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, ENTRY DOOR SLIDE ARMED WARNING, RED, LIGHT BAR EXTINGUISHED, FOUND ASPSU NOT POWERED.  DISCONNECTED ELECTRIC CONNECTOR, CONNECTED CONNECTOR, POWER RESTORED TO ASPSU IAW AMM 52-73-18. SYS OPS CHECKED NORMAL IAW AMM 52-73-00.
